RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2019, Volume 304, Pages 174–204 (Mi tm3966)  

On a Mathematical Model of Biological Self-Organization

A. Yu. Kolesova, N. Kh. Rozovb, V. A. Sadovnichiib

a P. G. Demidov Yaroslavl State University, ul. Sovetskaya 14, Yaroslavl, 150003 Russia
b Moscow State University, Moscow, 119991 Russia

Abstract: A system of two generalized Hutchinson's equations coupled by linear diffusion terms is considered. It is established that for an appropriate choice of parameters, the system has a stable relaxation cycle whose components turn into each other under a certain phase shift. A number of additional properties of this cycle are presented that allow one to interpret it as a self-organization mode.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-29-10055
This work was supported by the Russian Foundation for Basic Research, project no. 18-29-10055.


DOI: https://doi.org/10.4213/tm3966

Full text: PDF file (352 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2019, 304, 160–189

Bibliographic databases:

UDC: 517.926
Received: March 18, 2018
Revised: September 14, 2018
Accepted: January 16, 2019

Citation: A. Yu. Kolesov, N. Kh. Rozov, V. A. Sadovnichii, “On a Mathematical Model of Biological Self-Organization”, Optimal control and differential equations, Collected papers. On the occasion of the 110th anniversary of the birth of Academician Lev Semenovich Pontryagin, Tr. Mat. Inst. Steklova, 304, Steklov Math. Inst. RAS, Moscow, 2019, 174–204; Proc. Steklov Inst. Math., 304 (2019), 160–189

Citation in format AMSBIB
\Bibitem{KolRozSad19}
\by A.~Yu.~Kolesov, N.~Kh.~Rozov, V.~A.~Sadovnichii
\paper On a Mathematical Model of Biological Self-Organization
\inbook Optimal control and differential equations
\bookinfo Collected papers. On the occasion of the 110th anniversary of the birth of Academician Lev Semenovich Pontryagin
\serial Tr. Mat. Inst. Steklova
\yr 2019
\vol 304
\pages 174--204
\publ Steklov Math. Inst. RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3966}
\crossref{https://doi.org/10.4213/tm3966}
\elib{http://elibrary.ru/item.asp?id=37461007}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2019
\vol 304
\pages 160--189
\crossref{https://doi.org/10.1134/S0081543819010127}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000470695400012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85066784160}


Linking options:
  • http://mi.mathnet.ru/eng/tm3966
  • https://doi.org/10.4213/tm3966
  • http://mi.mathnet.ru/eng/tm/v304/p174

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:80
    References:8
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019